# SDR ASOA20130501063

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 31,750 hours, 31,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 87468
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,144 hours, 6,536 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION THE NR 3 EMERGENCY LIGHT BATTERY PACK WAS FOUND TO BE INOPERATIVE. MX R & R THE AFFECTED BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
